[F] A. Fröhlich, Locally free modules over arithmetic orders J. reine. angew. Math. 274/75 (1975), 112–138.
[FKW] A. Fröhlich, M.E. Keating and S. M. J. Wilson, The Classgroups of quaternion and dihedral 2-groups, Mathematika 21 (1974) 64–71.
[M] T. Miyata, Tohoku Math. Journ. 32 (1980), 49–62.
[T1] M. J. Taylor, Galois module structure of relative abelian extensions, J. reine angew. Math., 303/304 (1978) 97–101.
[T2] M. J. Taylor, On Fröhlich's conjecture for rings of integers of tame extensions, to appear.
[W] S. M. J. Wilson, Reduced norms in the K-Theory of orders, J. Algebra, (46), 1 (1977), 1–11.